# SDR DALA2025040302531

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 51,576 hours, 25,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CEILING CENTER EMERGENCY EXIT LIGHT LENS COVER MISSING AT ROW 33. CORRECTIVE ACTION: REPLACED CEILING CENTER EMERGENCY EXIT LIGHT LENSE COVER AT ROW 33 IAW B757 IPC 33-21-00. (6980407)
